# SDR DALA2018122427373

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0873751) DURING INSPECTION FOUND CRACK ON WING CENTER SECTION REAR SPAR BULKHEAD LOWER RIGHT WEB BTW RBL 20 AND 30- RH MLG WHEEL WELL STATION 663. CRACKED RIGHT WING CENTER SECTION VAPOR BARRIER WEB AT STA 663 BTW RBL 20 & RBL 30 ON RH MAIN LANDING GEAR WHEEL WELL WAS REPAIRED PER B737-800 SRM 57-10-10 REPAIR 2.
